# SDR CALA2024021200397

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 146A611814
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CARGO DOOR UPPER BEAM "A" PN 146N6110-14 IS CRACKED.  TRANSCRIBED FROM HAECO GSO NRC# 9286950.
